# SDR HALA2015052000091

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,676 hours, 3,791 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED AIR FAULT DURING CLIMBOUT.  RESET NR 1 ENGINE BLEED IAW MX CONTROL REQUEST.  PACK FLOW "LOW" AND FAULT CLEARED.  PERFORMED TSM 36-11-00-710-813-A.  OPS CHECKED GOOD, NO FAULTS NOTED.  ALSO PERFORMED HIGH POWER RUN, OPS CHECKED GOOD, NO FAULTS TEST OK.  OK FOR SERVICE.
